# SDR ABXA9700511

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919301704
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WING NR 2 SLAT TRACK INBOARD RIB WAS FOUND CRACKED.  THE RIB WAS REPLACED IAW DC9 SRM 51-30-1.
